# SDR SWAA2022111557625

- Difficulty date: October 8, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CENTER AREA BS 540, LBL 0-20 PANEL BRAKE ASSY HOLES ENLONGATED.  REMOVED AND REPLACED PANEL BREAK IAW SRM 51-40-02-0G-0.
